Interpolation with a parameter function.
Mathematica Scandinavica, Tome 59 (1986), pp. 199-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1986__59_166999,
author = {Lars Erik Persson},
title = {Interpolation with a parameter function.},
journal = {Mathematica Scandinavica},
pages = {199--222},
year = {1986},
volume = {59},
zbl = {0619.46064},
url = {http://geodesic.mathdoc.fr/item/MS2_1986__59_166999/}
}
Lars Erik Persson. Interpolation with a parameter function.. Mathematica Scandinavica, Tome 59 (1986), pp. 199-222. http://geodesic.mathdoc.fr/item/MS2_1986__59_166999/